uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
u(h)-free modules and coherent families
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2016 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, E-ISSN 1873-1376, Vol. 220, no 4, 1475-1488 p.Article in journal (Refereed) PublishedText
Abstract [en]

We investigate the category of u(h)-free g-modules. Using a functor from this category to the category of coherent families, we show that u(h)-free modules only can exist when g is of type A or C. We then proceed to classify isomorphism classes of u(h)-free modules of rank 1 in type C, which includes an explicit construction of new simple sp(2n)-modules. The classification is then extended to higher ranks via translation functors.

Place, publisher, year, edition, pages
2016. Vol. 220, no 4, 1475-1488 p.
National Category
Mathematics Algebra and Logic
URN: urn:nbn:se:uu:diva-272027DOI: 10.1016/j.jpaa.2015.09.013ISI: 000366070600013OAI: oai:DiVA.org:uu-272027DiVA: diva2:893893
Available from: 2016-01-13 Created: 2016-01-11 Last updated: 2016-01-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nilsson, Jonathan
By organisation
Algebra and Geometry
In the same journal
Journal of Pure and Applied Algebra
MathematicsAlgebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 224 hits
ReferencesLink to record
Permanent link

Direct link